The dimension of the derived category of elliptic curves and tubular weighted projective lines

Volume 119 / 2010

Steffen Oppermann Colloquium Mathematicum 119 (2010), 143-156 MSC: Primary 18G20, 18E30; Secondary 16E10, 14H52. DOI: 10.4064/cm119-1-10

Abstract

We show that the dimension of the derived category of an elliptic curve or a tubular weighted projective line is one. We give explicit generators realizing this number, and show that they are in a certain sense minimal.

Authors

  • Steffen OppermannInstitutt for matematiske fag
    NTNU
    7491 Trondheim, Norway
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image